# SDR 95FDEA01268

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SEAT TRACK AT BS 344 TO 480 WL 208.5  BL 0.  REMOVED CORROSION FROM SEAT TRACK BS 347 TO 415 BL 0 AND IT WAS FOUND TO BE WITHIN LIMITS IAW FEDEX SRM 53-10-1.  ALODINE AND PRIMED SEAT TRACK BS 347 TO 415 BL 0.  ACCOMPLISHED SEAT TRACK REPAIR FROM BS 450 TO 480 IAW FEDEX SRM 53-10-5.
